# SDR CA070605003

- Difficulty date: June 1, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 6,451 hours
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Main Bearing
- Part number: LW15328
- Condition: Failed
- Location: Engine
- Component: Crankcase, Lyc, O360E1A6D
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN BEARING FAILED DUE TO EXCESSIVE TSO. CRANKCASE DAMAGED BEYOND REPAIR. VERY CLOSE TO HAVING A COMPLETE ENGINE FAILURE. (TC NR 20070605003)
